# SDR AU961020

- Difficulty date: July 15, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 402A
- Engine: Cont TSIO520E
- Propeller: Mcauly 3AF32C87
- System (JASC): 7414 · Magneto/Distributor
- Part: Points
- Part number: 10382584
- Condition: Worn
- Location: Elec Pwr Supply
- Component: Bendix, SGRN205
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAGNETO POINTS WORN
